By Topic

A generalized recursive algorithm for wave-scattering solutions in two dimensions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

6 Author(s)
Weng Cho Chew ; Dept. of Electr. & Comput. Eng., Illinois Univ., Urbana, IL, USA ; Gurel, L. ; Wang, Y.-M. ; Otto, G.
more authors

A generalized recursive algorithm valid for both the E z and Hz wave scattering of densely packed scatterers in two dimensions is derived. This is unlike previously derived recursive algorithms which have been found to be valid only for Ez polarized waves. In this generalized recursive algorithm, a scatterer is first divided into N subscatterers. The n-subscatterer solution is then used to solve the (n+n')-subscatterer solution. The computational complexity of such an algorithm is found to be of O (N2) in two dimensions while providing a solution valid for all angles of incidence. This is better than the method of moments with Gaussian elimination, which has an O(N3) complexity

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:40 ,  Issue: 4 )